Boundary Value Problems
Volume 2005 (2005), Issue 3, Pages 247-261
On a periodic boundary value problem for second-order linear functional differential equations
1A. Razmadze Mathematical Institute, Georgian Academy of Sciences, M. Aleksidze Street 1, Tbilisi 0193, Georgia
2Mathematical Institute, Academy of Sciences of the Czech Republic, ikova 22, Brno 616 62, Czech Republic
Received 26 October 2004; Revised 7 March 2005
Copyright © 2005 S. Mukhigulashvili. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Unimprovable efficient sufficient conditions are established for the
unique solvability of the periodic problem
for , , where , is a linear bounded operator, and .